# SDR FDEA202201270753

- Difficulty date: January 27, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N882FD
- Make and model: Boeing 777F28
- Aircraft serial: 32969
- Aircraft time: 46,601 hours, 7,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: P79749001
- Condition: Failed
- Location: N/A
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  882     33-50  2851     27JAN22  DXB    STARBOARD CEILING EMERGENCY LIGHT IN SUPERNUMERARY  INOP.   RELAMPED STARBOARD SIDE AREA LIGHT & OPS CHK  SATISFACTORY IAW AMM REF 33-51-03-2.A/C OK FOR  SERVICE
